Hmm so my weird dizziness this whole weekend is probably SSRI withdrawal because I fucked up my meds last week by running out and CVS Caremark fucked up my refill because they won’t cover it any more unless I get a 90-day supply at a time which I don’t have a scrip for yet.
Hopefully I can get that sorted this week.
But hey, now I know that it WAS the meds making me sleep during the day all the time, because my sleep pattern has reverted now that I’m not taking them. I kept telling people that sleeping eight hours at night and then another six hours in the afternoon and then another regular night’s sleep was UNUSUAL for me and therefore might have something to do with the new meds. But they all said “sleeping too much is just a depression symptom and your medication isn’t supposed to make people tired.” HAH.
So I guess now I will either try a different medication, or keep the same one and folks can just STFU about the epic napping.